×

Found 6,902 Documents (Results 1–100)

100
MathJax

Infinitely many solutions for Neumann problems associated to non-homogeneous differential operators through Orlicz-Sobolev spaces. (English) Zbl 07515007

J. Contemp. Math. Anal., Armen. Acad. Sci. 57, No. 1, 1-11 (2022) and Izv. Nats. Akad. Nauk Armen., Mat. 57, No. 1, 64-76 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Keldysh-type problems with integral conditions for two-dimensional \(B\)-hyperbolic equations. (English. Russian original) Zbl 07514310

Mosc. Univ. Math. Bull. 76, No. 5, 221-229 (2021); translation from Vestn. Mosk. Univ., Ser. I 76, No. 5, 31-39 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Riemann integral operator for stationary and non-stationary processes. (English. Russian original) Zbl 07485090

Cybern. Syst. Anal. 57, No. 6, 918-926 (2021); translation from Kibern. Sist. Anal. 57, No. 6, 84-93 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Identification elliptic problem with Dirichlet and integral conditions. (English) Zbl 1480.35275

Ashyralyev, Allaberen (ed.) et al., Functional analysis in interdisciplinary applications II. Collected papers based on the presentations at the mini-symposium, held as part of the fourth international conference on analysis and applied mathematics, ICAAM, September 6–9, 2018. Cham: Springer. Springer Proc. Math. Stat. 351, 63-73 (2021).
MSC:  35J99 35R30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software